# SDR AALA20110620SJU01

- Difficulty date: June 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 64,522 hours, 23,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 17D INOPERATIVE.  REPLACED SEAT MOUNTED ASSEMBLY AT SEAT 17D.  OPS CHECK NORMAL.
